# SDR VNAA0710019

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 7,863 hours, 8,044 cycles
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A PASSENGER DOOR TRIPLE CHIME RED WARNING AT 10,000 FEET AND CAS REPEATED MULTIPLE TIMES.  CREW ALSO REPORTED HEARING A THUMP AT THE MAIN CABIN DOOR.  CREW ELECTED TO DIVERT TO JAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR WIRING HARNESS.  AIRCRAFT WAS RELEASED FOR SERVICE.
